# SDR UIEA2025111801298

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 10,833 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING FRONT SPAR WEB NEAR FSSI 660, DURING PERFORMING BOEING SB 747-57A2357.  REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0, REV 62.  PERFORMED NDT INSPECTION, REFER TO JOB CARD ATTACHING SHEET 0485601. ACCOMPLISH EI T2025A57M-2406, REV 3.  CONDITION CHECK NORMAL.
